# SDR CA130911001

- Difficulty date: September 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CUSTOMER INFORMED THE MFG FSR THAT ONE OF THEIR SPRAY ACFT CRASHED DURING COTTON SPRAYING ACTIVITY.  ACCORDING THE OPERATOR, THE ENGINE FLAMED OUT AFTER 45 MINUTES OF SPRAYING.  THE PILOT ATTEMPTED TO LAND IN A NEARBY FIELD DURING WHICH THE LANDING GEAR HIT A DITCH, FLIPPING THE ACFT UPSIDE DOWN.  THE ACFT WAS SEVERELY DAMAGED.  LOCAL AUTHORITIES ARE INVESTIGATING AND MFG ASSISTANCE WAS OFFERED THOUGH THE OPERATOR.   THE LOCAL AUTHORITIES PROVIDED ENGINE MFG WITH INFORMATION, WHICH REVEALED THAT THE AIRFRAME POWER LEVER CONNECTING ROD HAD SEPARATED ADJACENT TO AN EYE BOLT.  THE ENGINE IS A NON-CONTRIBUTOR TO THIS EVENT.
